MAUDE Adverse Event Report: COOPERSURGICAL, INC. STERILE 4.0 ULTEM KOH-EFF

COOPERSURGICAL, INC. STERILE 4.0 ULTEM KOH-EFF
Model Number AD750-KE40
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Advincula delineator broke inside of the patient.Customer said that the product "did not feel right and when it broke it caused a perforation.The clear piece that holds the handle together broke off and the handle fell apart" from rep: i spoke with the customer again yesterday and was told the perforation was in the uterus and they removed the uterus as part of the procedure.Sterile 4-0 ultem koh-eff ad750-ke40 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
No additional information.1216677-2022-00284-1 sterile 4-0 ultem koh-eff ad750-ke40 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Distrib.History the complaint product was manufactured at csi on 07/18/22 under work order (b)(4).Manuf.Record review dhr - 323211 was reviewed, no nonconformities were found incoming inspection review.Incoming inspection record review not applicable to this product.Service history record not applicable to this product.Historical complaint review a review of the 2-year complaint history did show other similar reported complaint conditions.Prodct recpt.Customer returned units of the same lot number on 11/11/22, however the complaint unit was not returned.Vis.Eval.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Out of the returned units returned, the units were inspected and found no issues with the units coming from the unopened packages.Functional eval.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the unit/product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation nor verification.With the information provided, a root cause analysis cannot be definitively performed.The customer returned four unopened units from the same lot number.Each of the units were inspected functionally, and were found to be in working order.The handles were inspected to try to separate the slider halves, but wasn't able to separate them as complaint had mentioned.Currently, each lot of ad750 is sampled through an established aql sample size, and is tested for slider half separation.No non-conformances were found in the lot.*correction and/or corrective action / preventative action activity coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
STERILE 4.0 ULTEM KOH-EFF
Common Device Name
STERILE 4.0 ULTEM KOH-EFF
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC,
75 corporate drive
trumbull VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651665
MDR Report Key15658083
Report Number1216677-2022-00284
Device Sequence Number15063998
Product Code HEW
UDI-Device Identifier00888937012767
UDI-Public(01)00888937012767
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K143560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750-KE40
Device Catalogue NumberAD750-KE40
Device Lot Number323211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown